# SDR SIMA20140108004

- Difficulty date: January 8, 2014
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N839AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145653
- Aircraft time: 27,287 hours, 24,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT & RT OVERWING EMERGENCY LIGHTS INOPERATIVE IAW PS-2 INSPECTION.  R & R LT & RT EMERGENCY OVERWING LIGHT LAMPS IAW AMM 33-50-10.  REPLACED FUSES IN NR 4 EMERGENCY BATTERY PACK CHARGER IAW AMM 25-60-03.  OPERATIONS CHECKED GOOD, NO DEFECTS NOTED.
